# SDR USAA2010122093202

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,174 hours, 15,804 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38627753
- Part serial: R681C
- Condition: Leaking
- Location: Apu
- Part time: 56,020 hours, 23,184 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ODOR - CABIN AND FLIGHT DECK SMELL MUSTY AND VOMIT.  FOUND FAN OIL COOLER LEAKING.  R & R OIL COOLER FAN ASSY IAW AMM 49-52-51-400-001.  OPS CHECK WAS GOOD.
